# SDR A6WA200640165

- Difficulty date: April 30, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT SIDE FS 621 TO FS 625.3 INTERCOSTAL AT STRINGER 14R IS CRACKED NEAR RADIUS APPROX 1.1 INCH LONG. REMOVED AND INSTALLED NEW INTERCOSTAL P/N 601-35012-52 AT FS 621 TO FS 625.3, STRINGER 14R, IAW CRJ-200 SRM 51-42-06.  (M)
